Search
Front page
Activities
Research output
Data sets
Projects
Persons
Organizational units
Press/Media
About
On a number of solutions in problems with spectral parameter for equations with discontinuous operators
Research output
:
Contribution to journal
›
Article
›
peer-review
Department of Higher Mathematics
Overview
Cite this
Links
http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=ufa&paperid=198&option_lang=eng
D.K. Potapov
Original language
English
Pages (from-to)
56-62
Journal
Ufa Mathematical Journal
Volume
5
Issue number
2
State
Published -
2013
ID: 5631675